# SDR AALA202206287515

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A300*
- Aircraft serial: 7154
- Aircraft time: 18,095 hours, 7,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW. TEMPERATURE 85. PRESSURE 800 PSI .SERVICED L1 DOOR EMERGENCY CYLINDER ACCUMULATOR PER AMM 52-10-00.
